# SDR MWEA020323

- Difficulty date: May 7, 2002
- Submitted: May 8, 2002
- Operation: Air carrier
- Aircraft: N807ME
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48033
- Aircraft time: 36,218 hours, 40,666 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Radome
- Part number: 59100913
- Part serial: RAD8
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND RADOME DAMAGE ON POST FLIGHT WALKAROUND.  REMOVED AND REPLACED RADOME.
